# SDR IPXA2016022299692

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ABA7120503
- Condition: Cracked
- Location: Bs 401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD ELECTRONIC EQUIPMENT BAY FLOORBEAM, BS 401 FWD SIDE RBL 14 ATTACH ANGLE CRACKED.  R & R ATTACH ANGLE IAW SRM 51-33-01 AND 51-35-01.
